| Model Number |
TIGHTROPE® II ABS, IMPLANT |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per (b)(4).
Event or Problem Description
On 1/19/2023, it was reported by a sales representative via email that an ar-1588tn-20 tightrope ii abs suture was damaged and could not be used.Additional information requested.